RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Mosc. Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Mosc. Math. J., 2003, том 3, номер 1, страницы 105–121 (Mi mmj79)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Triple Massey products on curves, Fay's trisecant identity and tangents to the canonical embedding

A. E. Polishchuk

Boston University, Department of Mathematics and Statistics

Аннотация: We show that Fay's trisecant identity follows from the $A_\infty$-constraint satisfied by certain triple Massey products in the derived category of coherent sheaves on a curve. We also deduce the matrix analogue of this identity that can be conveniently formulated using quasideterminants of matrices with noncommuting entries. On the other hand, looking at more special Massey products, we derive a formula for the tangent line to a canonically embedded curve at a given point.

Ключевые слова и фразы: Massey products, theta functions, quasideterminant.

DOI: https://doi.org/10.17323/1609-4514-2003-3-1-105-121

Полный текст: http://www.ams.org/.../abst3-1-2003.html
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

MSC: Primary 14H42; Secondary 15A15
Статья поступила: 18 марта 2002 г.
Язык публикации: английский

Образец цитирования: A. E. Polishchuk, “Triple Massey products on curves, Fay's trisecant identity and tangents to the canonical embedding”, Mosc. Math. J., 3:1 (2003), 105–121

Цитирование в формате AMSBIB
\RBibitem{Pol03}
\by A.~E.~Polishchuk
\paper Triple Massey products on curves, Fay's trisecant identity and tangents to the canonical embedding
\jour Mosc. Math.~J.
\yr 2003
\vol 3
\issue 1
\pages 105--121
\mathnet{http://mi.mathnet.ru/mmj79}
\crossref{https://doi.org/10.17323/1609-4514-2003-3-1-105-121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1996806}
\zmath{https://zbmath.org/?q=an:1092.14036}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594100009}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmj79
  • http://mi.mathnet.ru/rus/mmj/v3/i1/p105

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Polishchuk A., “$A_\infty$-structures, Brill-Noether loci and the Fourier-Mukai transform”, Compos. Math., 140:2 (2004), 459–481  crossref  mathscinet  zmath  isi
    2. Biswas I., Raina A.K., “Hecke transformation and the generalized theta function”, J. Math. Phys., 46:5 (2005), 053512, 10 pp.  crossref  mathscinet  zmath  adsnasa  isi
    3. Raina A.K., “Fay'S Matrix Identity for Vector Bundles on a Curve”, Int. J. Math., 23:12 (2012), 1250133  crossref  mathscinet  zmath  isi
    4. Fisette R., Polishchuk A., “a(Infinity)-Algebras Associated With Curves and Rational Functions on M-G,M-G. i”, Compos. Math., 150:4 (2014), 621–667  crossref  mathscinet  zmath  isi  elib
    5. Ichikawa T., “Algebraic and Rigid Geometry on the Schottky Problem”, J. Reine Angew. Math., 705 (2015), 23–33  crossref  mathscinet  zmath  isi
    6. Burban I., Galinat L., “Torsion Free Sheaves on Weierstrass Cubic Curves and the Classical Yang-Baxter Equation”, Commun. Math. Phys., 364:1 (2018), 123–169  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Просмотров:
    Эта страница:176
    Литература:35
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019